advertisement
Question
Posted by: Nadine | 2009/09/25

Nur-Isterate side-effects??

Hi,
I have been on Nur-Isterate for just over 1 year,,,and I have experienced the following " problems" , just after I have the injection I get thrush and intercourse tends to be quite painful. Are these " side-effects"  of Nur-Isterate? I know how to sort out the Thrush but what can I do about the painful intercourse?
Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thrush could be precipitated by the injectable and this can cause painful intercourse. It may also be that you are not sufficiently lubricated and KY jelly will help with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement